# SDR HEEA954737

- Difficulty date: April 10, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3071K
- Make and model: Bolkms BO105S
- Aircraft serial: S859
- System (JASC): 2562 · Emergency Locator Beacon
- Part: Elt
- Part number: ELT910
- Condition: Defective
- Location: Cockpit
- Component: Narco
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELT WON'T SHUT OFF.  DISONNECTED BATTERY. SENT TO NARCO AVIONICS FOR INSPECTION AND REPAIR.  TIME SINCE REPAIR 215:15.
